# SDR 200801231

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 8,581 hours, 5,484 cycles
- Engine: Ge CF348E5
- Engine time: 8,581 hours, 5,484 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 4120T03P05
- Part serial: APM154BJ
- Condition: Failed
- Location: Vgv
- Part time: 2,721 hours, 1,682 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON APPROACH CREW RECEIVED ENGINE 1 CONTROL FAULT EICAS MESSAGE AND A LOW/ABNORMAL N1 INDICATION.  SHORTLY THEREAFTER ENGINE 1 ITT ROSE RAPIDLY AND PEAKED AT ABOUT 970 DEGREES.  CREW SHUT ENGINE NR 1 DOWN INFLIGHT, DECLARED AN EMERGENCY, AND MADE A NORMAL LANDING.  MAINTENANCE REPLACED THE VG ACTUATOR.
